Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 96, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 5, 2007, 5:21 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 5:21 AM CDT (10:21 UTC)
- Expired
- Jul 5, 2007, 8:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
Counties Aransas County, TX, Calhoun County, TX, Refugio County, TX, Victoria County, TX
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 051025
FFWCRP
TXC007-057-391-469-051315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
521 AM CDT THU JUL 5 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN ARANSAS COUNTY IN SOUTH TEXAS
CALHOUN COUNTY IN SOUTH TEXAS
NORTHEASTERN REFUGIO COUNTY IN SOUTH TEXAS
VICTORIA COUNTY IN SOUTH TEXAS
* UNTIL 815 AM CDT
* AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF SHOWERS PRODUCING FROM NORTH OF ROCKPORT TO PORT
OCONNOR NORTH TO NEAR INEZ. DOPPLER RADAR ESTIMATED 1 TO 2 INCHES
OF RAIN HAS FALLEN FROM 5 MILES NORTH OF HOLIDAY BEACH NORTHEAST TO
TIVOLI. THE SHOWERS AND POSSIBLE ISOLATED THUNDERSTORMS WILL MOVE
NORTHEAST AT 15 MPH.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM
THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME
LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LONG MOTT...
PLACEDO...PORT LAVACA...PORT OCONNOR...SEADRIFT...VICTORIA...
BLOOMINGTON...INEZ...KAMAY...MAGNOLIA BEACH...MCFADDIN AND MISSION
VALLEY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2883 9670 2865 9635 2839 9637 2807 9691
2819 9703 2828 9714 2887 9720 2906 9695
$$
TMT1 follow-up statement
000
WGUS74 KCRP 051216
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
713 AM CDT THU JUL 5 2007
TXC007-057-391-469-051315-
ARANSAS-CALHOUN-REFUGIO-VICTORIA-
INCLUDING THE CITIES OF...LONG MOTT...PLACEDO...PORT LAVACA...
PORT OCONNOR...SEADRIFT...VICTORIA
713 AM CDT THU JUL 5 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
NORTHERN ARANSAS...CALHOUN...NORTHEASTERN REFUGIO AND VICTORIA
COUNTIES...
AT 712 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF MODERATE TO HEAVY RAIN FROM EASTERN REFUGIO
COUNTY INTO CALHOUN AND SOUTHERN VICTORIA COUNTIES. FLOODING OF LOW
LYING AREAS AND PONDING OF WATER ON ROADS WILL BE LIKELY DUE TO
SATURATED SOIL CONDITIONS IN THE AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORT
OCONNOR...VICTORIA...TELFERNER...PORT LAVACA...POINT COMFORT...
PLACEDO...NURSERY...MISSION VALLEY...MCFADDIN...MAGNOLIA BEACH...LONG
MOTT...KAMAY...INEZ AND BLOOMINGTON.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN THE
WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2883 9670 2865 9635 2839 9637 2807 9691
2819 9703 2828 9714 2887 9720 2906 9695
$$
TMTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 4:29 AM CDT, 52 minutes earlier.
Area forecast discussion, Jul 5, 4:29 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
429 AM CDT THU JUL 5 2007
.SHORT TERM (TODAY THROUGH TONIGHT)...GFS FROM LAST NIGHT HAD A
BETTER HANDLE ON THE EVOLUTION OF THE MID LEVEL CIRCULATION/TROUGH
AXIS EARLY THIS MORNING. SATELLITE IMAGERY AND LATEST RUC 50H
STREAMLINE ANALYSIS INDICATED TWO POSSIBLE CIRCULATIONS. ONE IS
NORTH OF VICTORIA AND LIFTING SLOWLY TO THE NORTHEAST WITH LARGE
AREA OF CONVECTION MOVING THROUGH THE UPPER TEXAS COAST. THE SECOND
IS FORMING TO THE SOUTHWEST OF THE FORECAST AREA TO THE SOUTH OF
LAREDO...WITH CONVECTION INCREASING OVER DEEP SOUTH TEXAS INTO
NORTHERN MEXICO. NAM/GFS SHOW THIS SECONDARY CIRCULATION MOVING
NORTH-NORTHEAST INTO THE FORECAST AREA TODAY. WITH ABUNDANT
MOISTURE REMAINING IN PLACE WITH PWAT VALUES FROM 2.1 TO 2.4
INCHES AND A SURFACE TROUGH AXIS IN PLACE OVER THE COASTAL PLAINS
TO PROVIDE CONVERGENCE/FOCUS FOR REDEVELOPMENT OF CONVECTION. WITH
SUCH SATURATED CONDITIONS OVER SOUTH TEXAS...FLASH FLOOD WATCH WILL
REMAIN IN EFFECT THROUGH THIS AFTERNOON. MODELS SHOW THE MID LEVEL
CIRCULATION LIFTING NORTHEAST INTO THE BRAZOS VALLEY THIS EVENING
BUT A WEAK SHEAR AXIS IS EXPECTED TO REMAIN OVER THE RIO GRANDE
PLAINS TONIGHT. KEPT HIGHER POPS GOING OVER THE BRUSH COUNTRY
FOR TONIGHT WITH JUST MEDIUM CHANCE POPS FOR THE COASTAL PLAINS.
RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE COMMON OVER THE FORECAST
AREA ESPECIALLY EAST OF HIGHWAY 16...WITH MAXIMUM AMOUNTS CLOSE
TO THE COAST UP TO 6 INCHES.
&&
.AVIATION...CONDITIONS RANGE FROM IFR NEAR THE COAST TO VFR OVER
THE WESTERN RIO GRANDE PLAINS EARLY THIS MORNING. MVFR CEILINGS
WILL BE PREVALENT OVER MOST OF THE REGION THIS MORNING WITH
LOCALIZED IFR/LIFR CONDITIONS IN VERY HEAVY RAIN WITH SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS. CONDITIONS ARE EXPECTED
TO IMPROVE SLIGHTLY OVER THE COASTAL PLAINS THIS EVENING WITH
VFR CONDS/AREAL MVFR CEILINGS WHILE SCATTERED STORMS PROVIDE
MVFR/LOCAL IFR CONDS FOR THE RIO GRANDE PLAINS.
&&
.MARINE...NUMEROUS SHOWERS AND T-STORMS WILL AFFECT THE COASTAL
WATERS THROUGH EARLY THIS AFTERNOON. WINDS WILL REMAIN IN THE SCEC
RANGE THROUGH THIS AFTERNOON. LESS CONVECTION IS EXPECTED OVER
THE GULF WATERS TONIGHT AS THE UPPER LEVEL CIRCULATION MOVES
NORTH OF SOUTH TEXAS.
&&
.LONG TERM (FRIDAY THROUGH WEDNESDAY)...LATEST MODEL SOLNS SHOW THE
UPPER LOW CONTINUING TO AFFECT S TX INTO FRIDAY. THE UPPER LOW IS NOW
PROGD TO SHIFT SLIGHTLY N ON FRIDAY WITH CONTINUED UPPER LEVEL
DIFFLUENCE...PRECIPITABLE WATER OVR 2 INCHES ACROSS THE CWA...AND
PLENTY OF CAPE. THEREFORE HAVE BUMPED UP POPS ON FRIDAY. THE MAIN
LOW LEVEL FOCUS IS PROGD TO SHIFT TO THE WRN CWA THROUGH FRI
THEREFORE AM KEEPING THE HIGHER POPS W AND NW FRI THROUGH FRI NIGHT.
THE MID/UPPER LEVEL RIDGE IS STILL PROGD TO TAKE HOLD THROUGH THE
WEEKEND WITH DECREASING MOISTURE/CLOUDS. AM EXPECTING SUFFICIENT LOW
LEVEL MOISTURE TO REMAIN IN PLACE FOR ISOL AFTERNOON SEA BREEZE
ACTIVITY INTO NEXT WEEK. HOWEVER...THE LATEST RUNS CONTINUE TO SHOW
A WEAKNESS DRAPED ACROSS TX BETWEEN THE TWO UPPER LEVEL RIDGES THRU
THE PERIOD WHICH COULD MEAN A WETTER SCENARIO IF THE TROF SHIFTS
SLIGHTLY S AND W AND/OR RESTRENGTHENS INTO A MORE DEFINED UPPER LOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 85 75 88 76 90 / 70 40 40 20 20
VICTORIA 83 73 88 75 90 / 70 50 50 20 30
LAREDO 91 75 95 77 97 / 50 50 50 30 30
ALICE 85 74 90 75 93 / 70 50 50 20 30
ROCKPORT 84 77 87 78 89 / 70 40 40 20 20
COTULLA 86 72 91 75 94 / 50 60 50 40 30
KINGSVILLE 85 75 89 76 91 / 70 40 40 20 20
NAVY CORPUS 83 78 87 78 88 / 70 40 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
TT/89...SHORT TERM
TE/81...LONG TERMHazardous weather outlook, Jul 4, 5:46 AM CDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 546 AM CDT WED JUL 4 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-042215- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 546 AM CDT WED JUL 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO THE RIO GRANDE PLAINS COMBINED WITH AN EXTREMELY MOIST AIRMASS WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. THE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN. RAIN AMOUNTS OF 2 TO 5 INCHES WILL BE COMMON ACROSS SOUTH TEXAS WITH LOCAL MAXIMUM AMOUNTS UP TO 12 INCHES THROUGH TONIGHT. DUE TO SATURATED GROUNDS FROM PREVIOUS RAINS...FLOODING IS LIKELY TO OCCUR WITH ANY ADDITIONAL HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS THROUGH THURSDAY. LOCALLY HEAVY RAIN ACROSS ALREADY SATURATED SOILS WILL LIKELY LEAD TO ADDITIONAL FLOODING PROBLEMS THROUGH THURSDAY. ADDITIONAL RAIN AMOUNTS OF 2 TO 5 INCHES WILL BE LIKELY ACROSS THE REGION THROUGH THURSDAY. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON FRIDAY...ISOLATED SATURDAY THROUGH TUESDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TMT/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:57 PM CDT | Flash Flood Warning | CRP | Calhoun | 4 hr |
| Jul 4, 9:40 PM CDT | River Flood Warning | CRP | Live Oak, McMullen | 18 hr |
| Jul 5, 12:56 AM CDT | Flash Flood Warning | CRP | Calhoun | 64 min |
| Jul 5, 10:13 AM CDT | Flash Flood Warning | CRP | Goliad | 4 hr |
| Jul 5, 1:17 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 20 hr |
| Jul 5, 4:58 PM CDT | River Flood Warning | CRP | Calhoun, Victoria | 6 days |
| Jul 5, 6:56 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Goliad, Refugio, Victoria | 25 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.